Kansas, 2001Tornadoes and Flash Flooding in Kansas, June 5 to 6, 2001
June 5 to 6, 2001 · NWS ICT · 55 events in 9 counties and zones
23 thunderstorm wind, 20 hail, 7 tornado, 5 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 55
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 5, 2:59 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 5, 2:59 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT TUE JUN 5 2001
MAIN FCST CHALLENGE IS POPS AND WHETHER OR NOT A FLASH FLOOD WATCH
IS IN ORDER. 18Z ANALYSIS SHOWS MAIN COLD FRONT DRAPED ACROSS
CENTRAL KS. AN OUTFLOW BOUNDARY EXTENDED ACROSS THE SOUTHEAST
CORNER. EXTREME SE KS HAS REACHED THE 80S...WOULD EXPECT THE REST OF
THAT SECTION TO REBOUND AS WELL. PARTS OF SCEN KS HAS ALSO STARTED
TO REBOUND. GOOD SFC HEATING COMBINED WITH THE OUTFLOW BOUNDARY AND
A S/W MOVING ACROSS THE AREA (SEEN ON WATERVAPOR LOOP) WILL HELP
ADDITIONAL TSRA TO DEVELOP LATE THIS AFTERNOON AND EVENING. ALSO
COULD GET SOME DEVELOPMENT ACROSS CEN SECTIONS ALONG COLD FRONT.
THERE IS NOT MUCH CONVERGENCE ALONG IT...HOWEVER SHOWERS HAVE
ALREADY STARTED. WITH H85 DEW POINTS AROUND +15C...LOTS OF MOISTURE
IS AVAILABLE ALONG THE FRONT SO HEAVY RAIN IS POSSIBLE.
THICKNESS DIFFLUENCE PROGGED ACROSS THE SOUTHERN SECTIONS OF THE
STATE OVERNIGHT. MODELS ALSO SHOW GOOD ISENTROPIC LIFT WITH THETA-E
RIDGE ACROSS THE SAME AREA. A FLASH FLOOD WATCH WILL NOT BE
NECESSARY FOR CEN KS. ONE MIGHT BE NECESSARY FOR SCEN/SE KS...BEST
CHANCE FOR SE. SO WILL GO WITH ONE FOR SE KS AND PORTIONS OF SCEN.
NW FLOW DEVELOPS...WITH WEAK IMPULSES MOVING THROUGH. PRECIP CHCS
THE REST OF THE WEEK LOOK OK. WILL KEEP LOW POPS IN FOR WED/WED
NIGHT AND THU NIGHT.
OTHERWISE TEMPERATURES LOOK GOOD. ALTHOUGH WILL BUMP HIGHS UP JUST A
LITTLE TOMORROW. THINK THERE WILL BE A LITTLE MORE SUN THAN TODAY...
AND 850MB TEMPS PROGGED TO WARM SLIGHTLY.
FCSTID = 7/NRR
ICT 64 84 61 87 / 60 20 20 10
HUT 61 81 60 86 / 50 20 20 10
EWK 64 82 62 86 / 60 20 20 10
EQA 65 82 62 86 / 60 20 20 10
WLD 66 84 63 87 / 70 20 20 10
RSL 56 81 55 85 / 40 20 20 10
GBD 57 82 57 85 / 40 20 20 10
SLN 62 79 60 85 / 40 20 20 10
MPR 62 81 60 85 / 40 20 20 10
CFV 66 82 64 85 / 70 30 20 10
CNU 65 81 63 85 / 70 30 20 10
K88 65 81 63 85 / 70 30 20 10
.ICT...FLASH FLOOD WATCH FOR TONIGHT FOR ZONES
KSZ069>072...KSZ083...KSZ091>096...KSZ098>100.
r
In the hours before
Special weather statement, Jun 5, 10:16 AM CST, 5 hours 45 minutes before
KSZ032-033-047>053-067>072-082-083-091>096-098>100-060500-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1116 AM CDT TUE JUN 5 2001
THE FOLLOWING IS A HAZARDOUS WEATHER OUTLOOK FOR CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS INCLUDING THE FOLLOWING COUNTIES:
IN CENTRAL KANSAS...
RUSSELL LINCOLN SALINE
BARTON ELLSWORTH MCPHERSON
RICE
IN SOUTH CENTRAL KANSAS...
RENO KINGMAN HARPER
HARVEY SEDGWICK SUMNER
BUTLER COWLEY MARION
CHASE
IN SOUTHEAST KANSAS...
GREENWOOD ELK CHAUTAUQUA
WILSON WOODSON MONTGOMERY
ALLEN NEOSHO LABETTE
THE SYNOPSIS:
LATE THIS MORNING...A SURFACE BOUNDARY FORMED BY THE
COMPLEX OF THUNDERSTORMS THAT MOVED THROUGH THE REGION THIS
MORNING...WAS LOCATED FROM NEAR IOLA TO SEDAN. TO THE EAST OF THIS
BOUNDARY...THE ATMOSPHERE IS QUITE UNSTABLE...AND ADDITIONAL
THUNDERSTORMS ARE FORECAST TO DEVELOP IN SOUTHEAST KANSAS THIS
AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL THE
MAIN THREAT...BUT ISOLATED TORNADOES MAY ALSO OCCUR.
FARTHER WEST IN CENTRAL AND SOUTH CENTRAL KANSAS...THE ATMOSPHERE
HAS TEMPORARILY STABILIZED IN THE WAKE OF THUNDERSTORMS THAT MOVED
THROUGH THIS MORNING. HOWEVER...BREAKS IN THE CLOUD COVER WILL ALLOW
THE SUN TO DE-STABILIZE THE ATMOSPHERE BY LATE IN THE AFTERNOON AND
ADDITIONAL STORMS ARE EXPECTED TO FIRE...ESPECIALLY ALONG AND
SOUTHEAST OF A SALINA TO KINGMAN LINE. THESE STORMS WILL ALSO HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL AS WELL AS ISOLATED TORNADOES.
FOR TONIGHT...A SURFACE FRONT IS FORECAST TO BE LOCATED ACROSS
EXTREME SOUTHERN KANSAS OR NORTHERN OKLAHOMA. MOISTURE WILL BE
POOLING ALONG AND NORTH OF THIS BOUNDARY HELPING TO CREATE AN
UNSTABLE ATMOSPHERE. AS AN UPPER LEVEL DISTURBANCE MOVES EAST
ACROSS SOUTHERN KANSAS TONIGHT...THUNDERSTORMS WILL BE WIDESPREAD...
ESPECIALLY SOUTH OF A HUTCHINSON TO IOLA LINE. BEFORE MIDNIGHT...
THESE STORMS MAY PRODUCE LARGE HAIL AND ISOLATED TORNADOES...AND
LATER IN THE NIGHT AND EARLY WEDNESDAY MORNING...FLOODING RAINS
WILL BE POSSIBLE.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR SOUTHEAST
KANSAS...AND LATE IN THE AFTERNOON TROUGH THE OVERNIGHT HOURS FOR
CENTRAL...SOUTH CENTRAL...AND SOUTHEAST KANSAS.Event by event
23 thunderstorm wind, 20 hail, 7 tornado, 5 flash flood. Local standard time, as filed.
Hail, Kingman
- When
- June 5, 4:01 PM CST
- Where
- Kingman County, 2 mi S of Penalosa
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.683, -98.317
Hail, Reno
- When
- June 5, 4:20 PM CST
- Where
- Reno County, 5 mi S of Lerado
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.717, -98.250
Hail, Harper
- When
- June 5, 4:35 PM CST
- Where
- Harper County, 2 mi N of Attica
- Measured
- 1.25 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.267, -98.233
Thunderstorm Wind, Harper
- When
- June 5, 5:02 PM CST
- Where
- Harper County, 1 mi N of Crystal Spgs
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.283, -98.133
Thunderstorm Wind, Harper
- When
- June 5, 5:14 PM CST
- Where
- Harper County, Attica
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.233, -98.233
Occurred on west side of town.
Thunderstorm Wind, Harper
- When
- June 5, 5:15 PM CST
- Where
- Harper County, Attica
- Measured
- 68 kt (78 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 37.233, -98.233
KSNW Weatherlab, Attica High School.
Tornado, Harper
- When
- June 5, 5:19 PM CST
- Where
- Harper County, Crystal Spgs
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.267, -98.133
Occurred in open country, but damaged a few trees.
Thunderstorm Wind, Harper
- When
- June 5, 5:19 PM CST
- Where
- Harper County, Crystal Spgs
- Measured
- 70 kt (81 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.267, -98.133
Thunderstorm Wind, Harper
- When
- June 5, 5:25 PM CST
- Where
- Harper County, 1 mi W of Crystal Spgs
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.267, -98.150
Limbs of around 3 inch diameter downed.
Thunderstorm Wind, Harper
- When
- June 5, 5:27 PM CST
- Where
- Harper County, 2 mi S of Crystal Spgs
- Measured
- 65 kt (75 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.233, -98.133
Hail, Harper
- When
- June 5, 5:40 PM CST
- Where
- Harper County, 8 mi NW of Harper
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.367, -98.117
Hail, Harper
- When
- June 5, 5:40 PM CST
- Where
- Harper County, 5 mi NW of Harper
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.333, -98.083
Hail, Harper
- When
- June 5, 5:45 PM CST
- Where
- Harper County, 1 mi N of Harper
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.300, -98.017
Thunderstorm Wind, Harvey
- When
- June 5, 6:00 PM CST
- Where
- Harvey County, 1 mi SW of Halstead
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.983, -97.533
Hail, Harper
- When
- June 5, 6:00 PM CST
- Where
- Harper County, 2 mi SW of Harper
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.267, -98.050
Thunderstorm Wind, Harper
- When
- June 5, 6:15 PM CST
- Where
- Harper County, Harper
- Measured
- 70 kt (81 mph)
- Reported by
- STORM CHASER
- Coordinates
- 37.283, -98.017
Trees with 12-16 inch diameter trunks uprooted.
Tornado, Sumner
- When
- June 5, 6:28 PM CST to 6:30 PM CST
- Where
- Sumner County, 7 mi S of Argonia
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.167, -97.767
Occurred along Highway 44 from Blackstone Rd. to S Argonia Rd. Also reported by Harper County sheriff.
Tornado, Sumner
- When
- June 5, 6:30 PM CST
- Where
- Sumner County, 8 mi S of Argonia
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.150, -97.767
Occurred in open country.
Thunderstorm Wind, Harper
- When
- June 5, 6:36 PM CST
- Where
- Harper County, 6 mi E of Harper
- Measured
- 52 kt (60 mph)
- Reported by
- BROADCAST MEDIA
- Coordinates
- 37.283, -97.900
Thunderstorm Wind, Harvey
- When
- June 5, 6:38 PM CST
- Where
- Harvey County, Putnam
- Measured
- 61 kt (70 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -97.383
Hail, Harvey
- When
- June 5, 6:38 PM CST
- Where
- Harvey County, Putnam
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -97.383
Tornado, Harvey
- When
- June 5, 6:39 PM CST to 6:45 PM CST
- Where
- Harvey County, 3 mi NE of Sedgwick
- Rating
- F0
- Path length
- 1.5 mi
- Path width
- 220 yd
- Property damage
- $50,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 37.950, -97.400
Two large sheds destroyed and siding stripped from one home.
Thunderstorm Wind, Harvey
- When
- June 5, 6:59 PM CST
- Where
- Harvey County, 2 mi SE of Annelly
- Measured
- 61 kt (70 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.950, -97.167
Occurred along Highway 196.
Flash Flood, Harvey
- When
- June 5, 7:02 PM CST to 8:02 PM CST
- Where
- Harvey County, Newton
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
Significant street flooding downtown.
Flash Flood, Harper
- When
- June 5, 7:05 PM CST to 8:05 PM CST
- Where
- Harper County, 5 mi E of Anthony
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.192, -98.075 (the zone’s center; the record gives no point)
Hail, Butler
- When
- June 5, 7:06 PM CST
- Where
- Butler County, Whitewater
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -97.150
Thunderstorm Wind, Butler
- When
- June 5, 7:06 PM CST
- Where
- Butler County, Whitewater
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -97.150
Hail, Butler
- When
- June 5, 7:08 PM CST
- Where
- Butler County, Whitewater
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.967, -97.150
Hail, Butler
- When
- June 5, 7:14 PM CST
- Where
- Butler County, 1 mi E of Brainerd
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.950, -97.083
Thunderstorm Wind, Butler
- When
- June 5, 7:19 PM CST
- Where
- Butler County, Potwin
- Measured
- 65 kt (75 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.950, -97.017
Branches 1-1 1/2 feet in diameter downed.
Thunderstorm Wind, Butler
- When
- June 5, 7:23 PM CST
- Where
- Butler County, Potwin
- Measured
- 65 kt (75 mph)
- Reported by
- AMATEUR RADIO
- Coordinates
- 37.950, -97.017
Occurred at Highway 196/NW 30th St. intersection.
Hail, Butler
- When
- June 5, 7:25 PM CST
- Where
- Butler County, Potwin
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.950, -97.017
Thunderstorm Wind, Butler
- When
- June 5, 7:25 PM CST
- Where
- Butler County, Potwin
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.950, -97.017
Hail, Butler
- When
- June 5, 7:27 PM CST
- Where
- Butler County, 7 mi NW of El Dorado
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 37.883, -96.950
Thunderstorm Wind, Butler
- When
- June 5, 7:33 PM CST
- Where
- Butler County, 7 mi NW of El Dorado
- Measured
- 70 kt (81 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.883, -96.950
Thunderstorm Wind, Butler
- When
- June 5, 7:37 PM CST
- Where
- Butler County, 5 mi NW of El Dorado
- Measured
- 78 kt (90 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.867, -96.933
Hail, Sumner
- When
- June 5, 7:45 PM CST
- Where
- Sumner County, 7 mi N of Caldwell
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.133, -97.600
Thunderstorm Wind, Sumner
- When
- June 5, 7:45 PM CST
- Where
- Sumner County, 7 mi N of Caldwell
- Measured
- 61 kt (70 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.133, -97.600
Hail, Sumner
- When
- June 5, 7:45 PM CST
- Where
- Sumner County, 10 mi NW of Caldwell
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.133, -97.733
Thunderstorm Wind, Butler
- When
- June 5, 7:53 PM CST
- Where
- Butler County, El Dorado Res
- Measured
- 61 kt (70 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.867, -96.817
Hail, Sumner
- When
- June 5, 8:01 PM CST
- Where
- Sumner County, Corbin
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.117, -97.550
Tornado, Sumner
- When
- June 5, 8:02 PM CST to 8:07 PM CST
- Where
- Sumner County, 1 mi SW of South Haven
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- AMATEUR RADIO
- Coordinates
- 37.033, -97.417
Hail, Elk
- When
- June 5, 8:09 PM CST
- Where
- Elk County, 9 mi W of Howard
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.467, -96.433
Tornado, Butler
- When
- June 5, 8:10 PM CST
- Where
- Butler County, 5 mi N of Rosalia
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.883, -96.617
Occurred in open country.
Thunderstorm Wind, Sumner
- When
- June 5, 8:13 PM CST
- Where
- Sumner County, 1 mi N of South Haven
- Measured
- 70 kt (81 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.067, -97.400
Trees downed across highway.
Hail, Sumner
- When
- June 5, 8:15 PM CST
- Where
- Sumner County, Oxford
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.283, -97.167
Thunderstorm Wind, Sumner
- When
- June 5, 8:15 PM CST
- Where
- Sumner County, Oxford
- Measured
- 56 kt (64 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.283, -97.167
Thunderstorm Wind, Sumner
- When
- June 5, 8:15 PM CST
- Where
- Sumner County, Oxford
- Measured
- 56 kt (64 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.283, -97.167
Thunderstorm Wind, Sumner
- When
- June 5, 8:24 PM CST
- Where
- Sumner County, Ashton
- Measured
- 70 kt (81 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.083, -97.250
Tornado, Sumner
- When
- June 5, 8:24 PM CST
- Where
- Sumner County, Ashton
- Rating
- F0
- Path length
- 1 mi
- Path width
- 110 yd
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.083, -97.250
Occurred in open country.
Flash Flood, Sumner
- When
- June 5, 9:25 PM CST to 11:25 PM CST
- Where
- Sumner County, 2 mi E of Corbin
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
Hail, Wilson
- When
- June 5, 9:40 PM CST
- Where
- Wilson County, 5 mi N of New Albany
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.633, -95.933
Flash Flood, Sumner
- When
- June 5, 10:10 PM CST to June 6, 12:10 AM CST
- Where
- Sumner County, Geuda Spgs
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
A few roads were impassable as well as a few washed out.
Hail, Sedgwick
- When
- June 5, 10:30 PM CST
- Where
- Sedgwick County, Wichita
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.700, -97.333
Occurred at 31st S/Seneca intersection.
Flash Flood, Sumner
- When
- June 5, 11:01 PM CST to June 6, 12:55 AM CST
- Where
- Sumner County, 3 mi S of South Haven
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tropical Storm in Texas, June 5 to 10, 200122 deaths · $5.1 billion · 15 events
- Tornado and Damaging Winds in Louisiana, June 5 to 7, 20011 death · $735,000 · F1 · 14 events
- Hail and Damaging Winds in Mississippi, June 5, 20011 death · $83,000 · 1.75 in hail · 4 events
- Flash Flooding and Flooding in Louisiana, June 5 to 14, 2001$13 million · 29 events
- Tropical Storm and Flash Flooding in Louisiana, June 5 to 8, 2001$12 million · 9 events
- Tropical Storm and Flash Flooding in Texas, June 5 to 7, 2001$11 million · 9 events
- Tornadoes and Hail in Texas, June 5, 2001$1.5 million · F1 · 26 events
- Flash Flooding and Hail in Illinois, June 5 to 6, 2001$500,000 · 50 kt wind · 19 events
- Flash Flooding in Kentucky, June 5, 20011 injured · $278,000 · 3 events
- Damaging Winds and Lightning Strikes in Virginia, June 5, 2001$106,000 · 9 events
- Flash Flooding and Hail in West Virginia, June 5, 2001$90,000 · 1.5 in hail · 8 events
- Flash Flooding and Hail in Kentucky, June 5 to 6, 2001$80,000 · 0.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5246252, 5246253, 5246254, 5246256, 5246257, 5246258, 5246259, 5246336, 5246338, 5246337, 5246339, 5246340, 5246341, 5246342, 5246343, 5246344, 5246345, 5246243, 5246346, 5246347, 5246348, 5246450, 5246349, 5246350, 5246255, 5246351, 5246352, 5246353, 5246354, 5246355, 5246356, 5246357, 5246358, 5246359, 5246360, 5246361, 5246362, 5246363, 5246364, 5246365, and more.